# SDR AMTA200800168

- Difficulty date: February 28, 2008
- Submitted: March 14, 2008
- Operation: Air carrier
- Aircraft: N314TZ
- Make and model: Boeing 737-83N
- Aircraft serial: 30640
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin Panel
- Condition: Corroded
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING FUEL TANK ACCESS 532MB HAS PITTING CORROSION ON LOWER SKIN PANEL LANDING AND CLAMP RING.  REMOVED PITTING CORROSION ON LT FUEL TANK ACCESS LANDING 532MB IAW SRM 51-01-02-0G, ORG MAT .176, MAT LOSS .003, REM MAT .173, FOUND WITHI8N LIMITS IAW SRM 57-20-01-1A, PEFORMED FLAP PEENING IAW SRM 51-10-06 AND SOPM 20-10-03.  (K)
